# SDR FDEA201106202424

- Difficulty date: June 20, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 39,677 hours, 27,858 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651634021
- Condition: Corroded
- Location: Bs 990 S28-30r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 990, SHEAR TIE AT STR 30 T0 28R HAS LIGHT SURFACE CORROSION.  CUTOUT DAMAGED AREA IAW SRM 51-40-3 FIG 1. FABRICATED REPAIR SHEAR TIE IAW SRM 53-10-4 FIG 11. INSTALLED SHEAR TIE REPAIR IAW SRM 51-30-2.
